advertisement
Reply
 
Thread Tools Display Modes
Old 03-12-2019, 11:28 PM   #1
aphels
New Member
aphels has no updates.
 
Member Since: Feb 2019
Location: Turkey
Posts: 6
Confused abilify makes me sleepy even as I sleep for 7-10 hours

I've been using abilify for behavioral disorder for a week, and honestly I don't remember if there was a time I was sleepy as I've been this week. I have to start taking full dosage after a week of taking it half dosage. Someone advised me to keep taking half dosage even as it's been a week because it makes me so sleepy. I don't know if I should, considering my doctor said take it full dosage after a week. Should I or should I not?
aphels is offline   Reply With Quote
Hugs from:

advertisement
Old 03-13-2019, 01:14 AM   #2
Raindropvampire
smiling musical soul
 
Raindropvampire's Avatar
Raindropvampire tired of being tired
 
Member Since: Mar 2010
Location: Indy
Posts: 36,834 (SuperPoster!)
8 yr Member
2,124 hugs
given
PC PoohBah!
Default Re: abilify makes me sleepy even as I sleep for 7-10 hours

I was very tired the first two weeks on it then it was like my body got used to it. I'd take it the way the doctor prescribed it and see if after a few weeks it doesn't get better. IF the tiredness persists then you might need to see if your doc can prescribe something different that won't make you so tired.
__________________
I like that you're broken broken like me. Maybe that makes me a fool. I like that you're lonely lonely like me. I could be lonely with you ---lovelytheband
Raindropvampire is offline   Reply With Quote
Old 03-13-2019, 10:49 AM   #3
WishfulThinker66
Grand Poohbah
 
WishfulThinker66's Avatar
WishfulThinker66 has no updates.
 
Member Since: Jun 2018
Location: Canada
Posts: 1,971 (SuperPoster!)
1 yr Member
144 hugs
given
Default Re: abilify makes me sleepy even as I sleep for 7-10 hours

Talk to your doctor. Do not make your decision based on what a non-professional has told you. An evidence based decision is far better than an anecdotal one. Your doctor has gone through years of schooling to learn this - a guy or gal off the street probably hasn't. At least tell your doctor about your troubles and concerns and make it a decision decided together.
WishfulThinker66 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 07:21 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.